PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 79-95
Tytuł artykułu

A Neumann problem for a convection-diffusion equation on the half-line

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study solutions to a nonlinear parabolic convection-diffusion equation on the half-line with the Neumann condition at x=0. The analysis is based on the properties of self-similar solutions to that problem.
Rocznik
Tom
74
Numer
1
Strony
79-95
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-18
Twórcy
autor
  • Mathematical Institute, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Mathematical Institute, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] H. Brezis, L. A. Peletier and D. Terman, A very singular solution of the heat equation with absorption, Arch. Rational Mech. Anal. 95 (1986), 185-209.
  • [2] S. Claudi, Asymptotic behaviour for a diffusion-convection equation with rapidly decreasing initial data, Adv. Differential Equations 3 (1998), 361-386.
  • [3] S. Claudi and F. R. Guarguaglini, Large time behavior for the heat equation with absorption and convection, Adv. Appl. Math. 16 (1995), 377-401.
  • [4] S. Claudi, R. Natalini and A. Tesei, Large time behaviour of a diffusion equation with strong convection, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1994), 445-474.
  • [5] M. Escobedo, J. L. Vázquez and E. Zuazua, Asymptotic behaviour and source-type solutions for a diffusion-convection equation, Arch. Rational Mech. Anal. 124 (1993), 43-65.
  • [6] M. Escobedo, J. L. Vázquez and E. Zuazua, A diffusion-convection equation in several space dimensions, Indiana Univ. Math. J. 42 (1993), 1413-1440.
  • [7] M. Escobedo and E. Zuazua, Large time behavior for convection-diffusion equations in $fR^N$, J. Funct. Anal. 100 (1991), 119-161.
  • [8] M. Guedda, Self-similar solutions to a convection-diffusion process, Electron. J. Qual. Theory Differ. Equ. 2000, no. 3, 17 pp.
  • [9] L. Herraiz, Asymptotic behaviour of solutions of some semilinear parabolic problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999), 49-105.
  • [10] S. Kaplan, On the growth of solutions of quasi-linear parabolic equations, Comm. Pure Appl. Math. 16 (1963), 305-330.
  • [11] G. Karch, Large-time behavior of solutions to nonlinear wave equations: higher-order asymptotics, Math. Methods Appl. Sci. 22 (1999), 1671-1697.
  • [12] G. Karch, Asymptotics of solutions to a convection-diffusion equation on the half-line, Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), 837-853. \eject
  • [13] L. A. Peletier and H. C. Serafini, A very singular solution and other self-similar solutions of the heat equation with convection, Nonlinear Anal. 24 (1995), 29-49.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.